A member asked:

I took 4 zithromax pills today because i might have an std. i am having terrible terrible stomach pain, it's a 10 right now on top of having uncontrollable diarrhea. can't go to the er. what should i do?

A doctor has provided 1 answer
Dr. Dustin Cupp answered

Specializes in Family Medicine

Stay calm: That is an unfortunate adverse effect of high dose zithromax.... Stay hydrated, try some mylanta or pepto... Not much else to do other than wait it out... Obviously, if pain not improving or completely unbearable, better to have it checked out by your doctor.

Answered 4/20/2017

5.7k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...